MathSciNet Relay Station
MathSciNet bibliographic data
MR1484045 57R15 (53C15 57M50 58F05)
Geiges, Hansjörg; Gonzalo, Jesús Contact circles on $3$-manifolds. J. Differential Geom. 46 (1997), no. 2, 236–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement